# SDR VTZA9300

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 1241013
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6540 - IAD-BDL - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RT OIL PRESSURE FLUCTUATION HIGH OFF SCALE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT OIL PRESSURE TRANSDUCER.  MAINTENANCE GROUND RAN AIRCRAFT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
